# SDR SIMA20140721001

- Difficulty date: July 21, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 9,950 hours, 6,384 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

INBD FLT SPOILERS CAUTION INBD SPOILERONS CAUTION MSG POSTED OF FINAL APPROACH.  IAW TDMI 539T279 & 539T2710 PERFORMED RESET PROCEDURE SPOST 1 & 2 MSGS CLEARED.  ACFT RETURNED TO SERV IAW ETN CR-27-093.
